Problems

Next week will be three (3) months post PM implant and two (2) months post cardioversion. From early on I returned to running (actually jogging). Before surgery I jogged pretty much up to the day I was admitted into a hospital for surgery. The few days before surgery when I went out to run I was weak and out of breath. After surgery I slowly built up to about a 7.5 mile run. I run everyday. Have for years except the few days following surgery. The past month I have become weak and tired to the point where I can barely lift my feet to shuffle along at even a walk speed. I reached the point where I have to sit after a few minutes of trying to jog. Today I went out. I wanted to do 7 miles. Than I thought better and tried to run 2 miles. Instead I walked nearly the entire distance. My first break was about 3 minutes into the walk. I don't know if this is a side effect of the medication I am on, Eliquis, surgery or something else. Are there others who experience the same post surgery? Were you able to do exercises and than grow weak? Can Eliquis lead to fatique? It seems constant. 

Thank you.


4 Comments

Weak

by AgentX86 - 2020-01-30 16:22:50

No, Eliquis will not cause fatigue, though many other cardiac drugs certainly can. The name of the drug would help. Also, you may now have an arrhythmia or you may need a PM tuneup. In any case, you need to see your doctor ASAP.

Eliquis and Fatigue

by IAN MC - 2020-01-30 19:17:47

Yes, Eliquis can cause fatigue. It is well-documented in several studies .     In fact a running friend of mine recently had to change to another anticoagulant because of this.

It is not a common side-effect and as Agent says there may be other causes (  discuss it with your Dr  a.s.a.p. )   but...... Eliquis MAY be the cause !

Best of luck

Ian

Eliquis

by AgentX86 - 2020-01-30 23:29:02

Shortness of breath is listed as a "rare" side effect, so it can cause weakness but there are other, more likely, explanations.  Have your doctor figure it all out.  You do not want to stop your anticoagulation without doctor's instructions.

Fatigue

by Selwyn - 2020-01-31 11:15:54

Recent onset of fatigue, such as you are experiencing needs a medical check up. There can be many different causes. The most immediate, is that you should not have bleeding ( eg. black bowel motions), if so, seek urgent medical help. 

 

You know you're wired when...

Your life has spark.

Member Quotes

At age 20, I will be getting a pacemaker in few weeks along with an SA node ablation. This opportunity may change a five year prognosis into a normal life span! I look forward to being a little old lady with a wicked cane!